# SDR CALA0801005

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 36,527 hours, 19,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITONING ACCESS CUTOUT DAMAGED ON FUSELAGE, 1 INCH CRACK ON LEFT SIDE AND COMING LOOSE AT PREVIOUS DOUBLER ON AFT SIDE.  INSTALLED INTERIM REPAIR TO FUSELAGE SKIN AT STATION 540 S-28R PER ECRA 5331-01427 AND INITIATED A DIP WHICH READS BEFORE THE ACCUMULATION OF 79,053 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-01427. 53-DIP, CNTL 90817.
